MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 60728818
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 09/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the limited information, we are unable to determine the root cause of the unknown particle at this time; the investigation is ongoing.Once the investigation is completed and a follow-up report will be submitted.This information does not constitute an admission that the device, the company or its employees caused or contributed to this reportable event.
 
Event or Problem Description
The customer reported the following: after opening the stellant ct disposable kit and upon inspection, they saw a foreign body within the low pressure connector tubing (lpct).The customer elected not to use the tubing.No injury or adverse event was reported.
 
Additional Manufacturer Narrative
Bayer product analysis received and examined one returned low pressure connector tubing (lpct).Visual examination confirmed the presence of a particle within the tube set.The particle was identified as degraded resin from the tubing extrusion process and was partially connected to the inside wall of the tubing.Our investigation determined that the particle noted in the lpct was introduced during the manufacturing process and was not detected upon receipt of the product from the supplier.A 12 month review of complaint history determined the complaint rate to be 0.55 complaints per million (cpm).

Brand Name
STELLANT CT SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
MDR Report Key8000425
Report Number2520313-2018-00071
Device Sequence Number1386364
Product Code DXT
UDI-Device Identifier00616258005218
UDI-Public(01)00616258005218
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2022
Device Model Number60728818
Device Catalogue NumberSSS-CTP-SPK
Device Lot Number8547317
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2018
Initial Date Received by Manufacturer 09/28/2018
Supplement Date Received by Manufacturer09/28/2018
Initial Report FDA Received Date10/24/2018
Supplement Report FDA Received Date11/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1